MAUDE Adverse Event Report: DERMA SCIENCES, INC. MEDIHONEY GEL IN TUBE, .5 FL OZ TWISTOFF - STERILE; WOUND RECON - ADVANCED

DERMA SCIENCES, INC. MEDIHONEY GEL IN TUBE, .5 FL OZ TWISTOFF - STERILE; WOUND RECON - ADVANCED
Catalog Number 31805
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 2 of 2 reports linked to mfg report numbers: 3005920706-2026-00007.It was reported that while using medihoney (id 31805), the patient developed infection.Two tubes were used: one was provided by the hospital, the other was acquired in a pharmacy.

Brand Name
MEDIHONEY GEL IN TUBE, .5 FL OZ TWISTOFF - STERILE
Common Device Name
WOUND RECON - ADVANCED
Manufacturer (Section D)
DERMA SCIENCES, INC.
104 shorting road
104 shorting road
toronto, ontario M1S 3 S4
CA  M1S 3S4
Manufacturer (Section G)
DERMA SCIENCES, INC.
104 shorting road
toronto, ontario M1S 3 S4
CA   M1S 3S4
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key24469586
Report Number3005920706-2026-00010
Device Sequence Number15829228
Product Code FRO
UDI-Device Identifier10381780486978
UDI-Public10381780486978
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101793
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number31805
Device Lot Number2408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
300592070612192025011
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown